MathSciNet Relay Station
MathSciNet bibliographic data
MR329949 05C15 (52A35)
Dolʹnikov, V. L. A certain coloring problem. (Russian) Sibirsk. Mat. Ž. 13 (1972), 1272–1283, 1420.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement